Browse Title Index

Issue Title
Vol 32, No 18 (2018) Equitable List Vertex Colourability and Arboricity of Grids Abstract
Hanna Furmańczyk, Janusz Dybizbański, Ewa Drgas-Burchardta, El˙zbieta Sidorowicz
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Equitorsion holomorphically projective mappings of generalized $m$-parabolic K\"ahler manifolds Abstract
Milos Z. Petrovic
Vol 36, No 3 (2022) Equivalence among L-closure (interior) operators, L-closure (interior) systems and L-enclosed (internal) relations Abstract
Fangfang Zhao, Bin Pang
Vol 35, No 14 (2021) Equivalence between distribution functions and probability measures on a LOTS Abstract
José Fulgencio Gálvez-Rodríguez, Miguel Ángel Sánchez-Granero
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 Equivalence Classes of Uninorms Abstract   PDF
Emel Aşıcı
Vol 37, No 30 (2023) Equivalence to Uniqueness in the Concept of Predictability Between Filtrations Abstract
Ana Merkle
Vol 34, No 12 (2020) Equivalent Conditions for Digital Covering Maps Abstract
Ali Pakdaman
Vol 35, No 9 (2021) Erratum to ``$\lowercase{c_0}$ can be renormed to have the fixed point property for affine nonexpansive mappings'' Abstract
Veysel Nezir
Vol 35, No 2 (2021) Erratum: A companion of Ostrowski Type Integral Inequality Using a 5-Step Kernel with Some Applications Abstract
Andrea Aglić Aljinović
Vol 37, No 23 (2023) Erratum: S-Zariski Topology on S-Spectrum of Modules Abstract
Eda Yildiz, Bayram Ali Ersoy, Unsal Tekir
Vol 32, No 7 (2018) Error Bounds for a Gauss-Type Quadrature Rule to Evaluate Hypersingular Integrals Abstract   PDF
Maria Carmela De Bonis, Donatella Occorsio
Vol 30, No 1 (2016) Error bounds for Gauss-Lobatto quadrature formula with multiple end points with Chebyshev weight function of the third and the fourth kind Abstract   PDF
Miodrag Spalevic, Ljiubica V. Mihic, Aleksandar V. Pejcev
Vol 32, No 20 (2018): ACTA17 Error Estimates for Certain Cubature Formulae Abstract   PDF
Davorka Jandrlić, Miodrag Spalević, Jelena Tomanović
Mohd Saif, Faisal Khan, Faisal Khan, Faisal Khan, Shuzaat Ali Ali Khan, Shuzaat Ali Ali Khan, Shuzaat Ali Ali Khan
Vol 32, No 20 (2018): ACTA17 Error Estimations of Tur´an Formulas with Gori-Micchelli and Generalized Chebyshev Weight Functions Abstract   PDF
Ljubica Mihic, Aleksandar Pejcev, Miodrag Spalevic
Vol 36, No 19 (2022) Escaping subsets of cosine functions with the given Hausdorff dimension Abstract
Xiaojie Huang, Zhixiu Liu, chun wu
Vol 29, No 7 (2015) Essential Ideals in Subrings of C(X) that Contain C*(X) Abstract   PDF
Ali Taherifar
Yousef Estaremi, Ali Ebadian, Somayye Esmaeili
Vol 37, No 16 (2023) Essential norm of generalized integral type operator from $\mathcal{Q}_{K}(p,q)$ to Zygmund Spaces Abstract
Mostafa Hassanlou, Ayyoub Manavi, Hamid Vaezi
Vol 36, No 9 (2022) Essential Norm of the Extended Ces\`{a}ro Operators on Bergman Spaces with Exponential Weight in the Unit Ball Abstract
Zhijie Jiang
Vol 32, No 2 (2018) Essential Norm of Weighted Composition Operators from the Bloch Space and the Zygmund Space to the Bloch Space Abstract   PDF
Qinghua Hu, Songxiao Li
Vol 31, No 9 (2017) Essential Norms of Weighted Differentiation Composition Operators between Zygmund Type Spaces and Bloch Type Spaces Abstract   PDF
Amir H. Sanatpour, Mostafa Hassanlou
Vol 33, No 8 (2019) Essential pseudospectra involving demicompact and pseudo demicompact operators and some perturbation results Abstract
Fatma Ben Brahim, Aref Jeribi, Bilel Krichen
Vol 36, No 11 (2022) Estimates concerned with Hankel determinant for M(α) class Abstract
Bülent Nafi ÖRNEK, Selin AYDINOĞLU
Vol 35, No 6 (2021) Estimates for initial coefficients of certain Bi-univalent functions Abstract
vibha Madaan, Ajay Kumar, V. Ravichandran
Vol 29, No 7 (2015) Estimates of (1+x)^{1/x} Involved in Carleman's Inequality and Keller's Limit Abstract   PDF
Cristinel Mortici, Xiaojing Yang
Vol 37, No 3 (2023) Estimates on some functionals over non-linear resolvents Abstract
Mark Elin, Fiana Jacobzon, Fiana Jacobzon
Vol 36, No 14 (2022) Estimation and Prediction for a Generalized Half-Normal Distribution Based on Left-Truncated and Right-Censored Data Abstract
Kambiz Ahmadi, Masoumeh Akbari, Liang Wang
Vol 31, No 18 (2017) Estimation for inverse Gaussian Distribution Under First-failure Progressive Hybird Censored Samples Abstract   PDF
Junmei Jia, Zai-zai Yan, Xiu-yun Peng
Vol 36, No 2 (2022) Estimation of Almost Ricci-Yamabe solitons on Static spacetimes Abstract
Mohd. Danish Siddiqi, Uday Chand De, Sharief Deshmukh
Vol 38, No 1 (2024) Estimation of Approximation Error of a function having its derivatives belonging to Lipschitz class of order - by Extended Legendre Wavelet (ELW) method and its applications Abstract
Vivek Kumar Sharma
Vol 36, No 2 (2022) Estimation of f-divergence and Shannon entropy by Levinson type inequalities via Fink’s identity Abstract
Muhammad Adeel, Khuram Ali Khan, Ðilda Pecaric, Josip Pecaric
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas Estimation of Rigidity of Concrete Based on Multi Parameters Using Artificial Bee Colony Optimization Method with Levy Flight Distribution Abstract
Niyazi Ugur Kockal, ibrahim aydogdu
Vol 29, No 5 (2015) Estimation of stress-strength reliability using record ranked set sampling scheme from the exponential distribution Abstract   PDF
Jafar Ahmadi
Vol 31, No 15 (2017) Evaluation of Hessenberg Determinants via Generating Function Approach Abstract   PDF
Emrah Kılıç, Talha Arıkan
Vol 33, No 16 (2019) Evolution of some geometric quantities along the Cotton flow Abstract
Debabrata Chakraborty, Yadab Chandra Mandal, Shyamal Kumar Hui
Vol 33, No 5 (2019): Mathematical Analysis, Differential Equation and Applications - MADEA 8 Exact constants in direct and inverse approximation theorems of functions of several variables in the spaces S^p Abstract
Fahreddin G. Abdullayev, Viktor V. Savchuk, Andrii L Shidlich, Pelin Ozkartepe
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Exact Solution of the One Phase Inverse Stefan Problem Abstract   PDF
Merey Myrzabekovich Sarsengeldin, Stanislav N. N. Kharin, Samat Kassabek, Zamanbek Mukambetkazin
Vol 33, No 5 (2019): Mathematical Analysis, Differential Equation and Applications - MADEA 8 EXACT SOLUTIONS OF FRACTIONAL PARTIAL DIFFERENTIAL EQUATION SYSTEMS WITH CONFORMABLE DERIVATIVE Abstract
Ali Kurt, Ozan Özkan
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress Exactness, Invertibility and the Love Knot Abstract   PDF
Robin Harte
Vol 37, No 18 (2023) Exel's approximation property and the CBAP of crossed products Abstract
Qing Meng
Vol 33, No 13 (2019) Existence and asymptotic behavior of intermediate type of positive solutions of fourth-order nonlinear differential equations Abstract
Katarina Stefan Kostadinov, Jelena Manojlovic
Vol 36, No 4 (2022) Existence and controllability for some random integrodifferential equations with state-dependent delay Abstract
Amadou Diop, Mamadou Abdoul Diop, Khalil Ezzinbi, Mbarack Fall
Ashis Bera, Ankush Chanda, Lakshmi Kanta Dey, Hiranmoy Garai, Vladimir Rakocevic
Vol 32, No 1 (2018) Existence and Convergence Theorem for Fixed Point Problem of Various Nonlinear Mappings and Variational Inequality Problems without Some Assumptions Abstract   PDF
Wongvisarut Khuangsatung, Atid Kangtunyakarn
Vol 34, No 4 (2020) Existence and exponential stability of almost pseudo automorphic solution for neutral stochastic evolution equations driven by G-Brownian motion Abstract
Pengju Duan
Vol 33, No 10 (2019) Existence and global attractivity of periodic solutions to some classes of difference equations Abstract
Stevo Stevic, Bratislav Iricanin, Witold Kosmala, Zdenek Smarda
Vol 33, No 1 (2019) Existence and Global Attractivity of Positive Periodic Solutions for a Delayed Predator-Prey Model with Mutual Interference and Functional Response Abstract   PDF
Changdong Liu, Xiaoliang Zhou
Vol 37, No 5 (2023) Existence and Global Stability Results for Volterra Type Fractional Hadamard--Stieltjes Partial Integral Equations Abstract
Said Abbas, Amaria Arara, mouffak benchohra
Vol 37, No 28 (2023) Existence and Hyers-Ulam stability for boundary value problems of multi-term Caputo fractional differential equations Abstract
Li Liu, Chen Chen, Qixiang Dong
Vol 36, No 14 (2022) Existence and iteration for fourth order $p$-Laplacian beam equations with integral boundary conditions Abstract
Youyuan Yang, Qi-Ru Wang
Vol 37, No 16 (2023) Existence and L∞-estimates for non-uniformly elliptic equations with non-polynomial growths Abstract
Omar Benslimane, Ahmed Aberqi, Mhamed Elmassoudi
Vol 37, No 20 (2023) Existence and Mittag-Leffler-Ulam-stability results of sequential fractional hybrid pantograph equations Abstract
Mohamed Houas, Mohamed I. Abbas, Francisco Martínez
Vol 32, No 7 (2018) Existence and Multiplicity of Nontrivial Solutions for Nonlinear Schrodinger Equations with Unbounded Potentials Abstract   PDF
Jianhua Chen, Xianjiu Huang, Bitao Cheng, Huxiao Luo
Vol 34, No 12 (2020) Existence and multiplicity of positive solutions for a singular Riemann-Liouville fractional differential problem Abstract
Rodica Luca
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) Existence and Multiplicity of Solutions for Nonlinear Elliptic Equations of p-Laplace Type in $R^N$ Abstract   PDF
Ji Soo Lee, Yun-Ho Kim
Vol 36, No 9 (2022) Existence and nonexistence of nontrivial solutions for a class of p-Kirchhoff type problems with critical Sobolev exponent Abstract
Atika Matallah, Safia Benmansour, Hayat Benchira
Vol 34, No 13 (2020) Existence and nonexistence results for a system of integral boundary value problems with parametric dependence Abstract
Wanassi Om Kalthoum, Bourguiba Rim, Toumi Faten
Vol 37, No 19 (2023) Existence and nonexistence results for fifth-order multi-point boundary value problems involving integral boundary condition Abstract
Nourredine Houari, Faouzi Haddouchi
Vol 37, No 17 (2023) Existence and regularity of solutions to unilateral nonlinear elliptic equation in Marcinkiewicz space with variable exponent Abstract
Ahmed Aberqi, Benali Aharrouch, Jaouad Benouna
Vol 37, No 6 (2023) Existence and stability analysis of solution for fractional delay differential equations Abstract
Faruk Develi, Okan Duman
Vol 37, No 4 (2023) Existence and stability results for a coupled system of Hilfer fractional Langevin equation with non local integral boundary value conditions Abstract
Hamid Lmou, Khalid Hilal, Ahmed Kajouni
Vol 30, No 14 (2016) Existence and Stability Results for Random Impulsive Fractional Pantograph Equations Abstract   PDF
Annamalai Anguraj, A. Vinodkumar, K. Malar
Vol 34, No 5 (2020) Existence and Stability Results for Stochastic Fractional Differential Equations with Lévy Noise Abstract
Umamaheswari Palanivel, Balachandran Krishnan, Annapoorani Natarajan
Vol 31, No 6 (2017) Existence and Structure of the Common Fixed Points Based on TVS Abstract   PDF
Issa Mohamadi, Shahram Saeidi
Vol 37, No 4 (2023) Existence and UH-stability integral boundary problem for a class of nonlinear higher-order Hadamard fractional Langevin equation via Mittag-Leffler functions Abstract
Kaihong Zhao
Vol 35, No 2 (2021) Existence and Ulam-Hyers-Rassias Stability of Stochastic Differential Equations with Random Impulses Abstract
Wenxuan Lang, Sufang Deng, Xiao-Bao Shu, Fei Xu
Vol 37, No 18 (2023) Existence and uniqueness of a mild solution for a class of the fractional evolution equation With nonlocal condition involving $\varphi$-Riemann Liouville fractional derivative Abstract
Vol 33, No 10 (2019) Existence and uniqueness of extremal mild solutions for non-autonomous nonlocal integro-differential equations via monotone iterative technique Abstract
Arshi Meraj
Vol 37, No 3 (2023) Existence and uniqueness of global solutions for non-autonomous evolution equations with state-dependent nonlocal conditions Abstract
Jianbo Zhu
Vol 31, No 9 (2017) Existence and Uniqueness of Positive Solutions for Boundary Value Problems of Fractional Differential Equations Abstract   PDF
Hojat Afshari, Hamidreza Marasi, Hassen Aydi
Misir Mardanov Cumail
Vol 36, No 8 (2022) Existence and uniqueness of solutions to some classes of nonlocal semilinear conformable fractional differential or integrodifferential equations Abstract
Ashraf Radwan, Mohamed Herzallah
Lars-Erik Persson, Serikbol Shaimardan, Nariman Sarsenovich Tokmagambetov:
Vol 33, No 11 (2019) Existence and Uniqueness of the Solution to Granuloma Model in Visceral Leishmaniasi Abstract
Chunyan Liu, Xuemei Wei
Vol 35, No 5 (2021) Existence and Uniqueness of Weak solution of $ p( x ) $- laplacian in Sobolev spaces with variable exponents in complete manifolds Abstract
Omar Benslimane
Vol 31, No 5 (2017) Existence and Uniqueness Results for a Class of Fractional Differential Equations with an Integral Fractional Boundary Condition Abstract   PDF
Asghar Ahmadkhanlou
Vol 36, No 16 (2022) Existence and uniqueness results for a nonlinear coupled system of nonlinear fractional Langevin equations with a new kind of boundary conditions Abstract
Hamdy Ahmed, Ahmed Samir
Vol 37, No 27 (2023) Existence and uniqueness results for a semilinear fuzzy fractional elliptic equation Abstract
AZIZ EL GHAZOUANI, Amale Talhaoui, M’hamed Elomari, Said Melliani
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Existence and Uniqueness Results for An Inverse Problem for A Semilinear Equation with Final Overdetermination Abstract   PDF
Ali Ugur Sazaklioglu, Abdullah Said Erdogan, Allaberen Ashyralyev
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 Existence and Uniqueness Results for an Inverse Problem for Semilinear Parabolic Equations Abstract   PDF
Ali Ugur Sazaklioglu, Allaberen Ashyralyev, Abdullah Said Erdogan
Vol 34, No 14 (2020) Existence and uniqueness results for nonlinear implicit Riemann-Liouville fractional differential equations with nonlocal conditions Abstract
Adel Lachouri, Abdelouaheb Ardjouni, Ahcene Djoudi
Vol 35, No 9 (2021) Existence and uniqueness theorems for pointwise slant immersions in complex space forms Abstract
Bang-Yen Chen
Vol 37, No 24 (2023) Existence and well-posed results for nonclassical diffusion systems with nonlocal diffusion Abstract
Nguyen Huy Tuan, Donal O'Regan, Can Huu Nguyen, Vinh Quan Mai
Vol 33, No 17 (2019) Existence, blow-up and exponential decay estimates for the nonlinear Kirchhoff-Carrier wave equation in an annular with nonhomogeneous Dirichlet conditions Abstract
Le Huu Ky Son, Le Thi Phuong Ngoc, Nguyen Thanh Long
Vol 36, No 11 (2022) Existence, compactness, estimates of eigenvalues and $s$-numbers of a resolvent for a linear singular operator of the Korteweg-de Vries type Abstract
Mussakan Baipakbayevich Muratbekov, Ainash Suleimbekova
Vol 34, No 11 (2020) Existence Criteria of Positive Solutions for Fractional $p$-Laplacian Boundary Value Problems Abstract
Fulya Yörük Deren, Tugba Senlik Cerdik, Ravi P. Agarwal
Vol 37, No 12 (2023) Existence of solution for some $\varphi$-Caputo fractional differential inclusions via Wardowski-Mizoguchi-Takahashi multi-valued contractions Abstract
Babak Mohammadi, Marija Paunovic, Vahid Parvaneh, Mohammad Mursaleen
Vol 32, No 12 (2018) Existence of psi-bounded solutions for Sylvester matrix dynamical systems on time scales Abstract
B V Appa Rao, KASNV Prasad
Vol 36, No 15 (2022) Existence of a renormalized solutions to a nonlinear system in Orlicz spaces Abstract
Yassine Ahakkoud, Jaouad Bennouna, Mhamed Elmassoudi
Vol 28, No 6 (2014) Existence of anti-periodic solutions for a class of first order evolution inclusions Abstract   PDF
yiliang Liu, xiaoyou liu
Vol 37, No 23 (2023) Existence of best proximity points for the sum of two operators Abstract
Poonguzali G
Vol 30, No 6 (2016) Existence of Common Fixed point for $b$-Metric Rational Type Contraction Abstract   PDF
Mujahid Abbas, Imran Zulfiqar Cheema, Abdolrahman Razani
Vol 37, No 2 (2023) Existence of coupled systems for impulsive of Hilfer fractional stochastic equations with the measure of noncompactness Abstract
Tayeb Blouhi, Mustapha Meghna, Hijaz Ahmad, Phatiphat Thounthong
Vol 28, No 6 (2014) Existence of fixed points of mappings on general topological spaces Abstract   PDF
N. Hussain
Vol 31, No 8 (2017) Existence of Fixed Point for GP(Λ,Θ)-Contractive Mappings in GP-Metric Spaces Abstract   PDF
Arslan Hojat Ansari, Pasquale Vetro, Stojan Radenovic
Lalmi Abdellatif, Sarra Toualbia, Yamina Laskri
Vol 36, No 4 (2022) Existence of mild solutions to semilinear fractional evolution equation using Krasnoselskii fixed point theorem Abstract
Ngoc Bao Tran, Tuan Huy Nguyen
Vol 37, No 5 (2023) Existence of Mountain-pass Solutions for $p(\cdot)$-Biharmonic Equations with Rellich-type Term Abstract
Vol 33, No 3 (2019) Existence of Multiple Positive Solutions for Semipositone Fractional Boundary Value Problems Abstract
Serife Muge Ege, Fatma Serap Topal
1201 - 1300 of 4428 Items << < 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 > >>